The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (928 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 1, 1989, pp. 3–11
DOI: 10.4171/ZAA/332

Published online: 1989-02-28

Regularized Parameter Identification in Elliptic Boundary Value Problems

Volkmar Friedrich and Ulrich Tautenhahn

In this paper the regularization method applied to the numerical identification of the diffusion coefficient in second order elliptic equations is investigated. For solving the corresponding regularized discrete and continuous nonlinear minimization problems the Gauss-Newton method is analyzed. We describe an effective way for performing one iteration step which requires to solve one problem of 2nd order and one problem of 4th order.

No keywords available for this article.

Friedrich Volkmar, Tautenhahn Ulrich: Regularized Parameter Identification in Elliptic Boundary Value Problems. Z. Anal. Anwend. 8 (1989), 3-11. doi: 10.4171/ZAA/332